# SDR UPS09654757

- Difficulty date: February 10, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 32,400 hours, 9,956 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113T220130A
- Part serial: 001476
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A RT WING - I/B MAIN FLAP O/B LEADING EDGE FAIRING DELAMINATION.  COMPOSITE WET LAY UP REPAIR CARRIED OUT AS PER SRM 51-70-03, PARA 5A (1) FIG 5 REV 43.
